DOI QR코드

DOI QR Code

BOUNDED MATRICES OVER REGULAR RINGS

  • Wang Shuqin ;
  • Chen Huanyin
  • Published : 2006.02.01

Abstract

In this paper, we investigate bounded matrices over regular rings. We observe that every bounded matrix over a regular ring can be described by idempotent matrices and invertible matrices. Let A, $B{in}M_n(R)$ be bounded matrices over a regular ring R. We prove that $(AB)^d = U(BA)^dU^{-1}$ for some $U{\in}GL_n(R)$.

Keywords

bounded matrix;idempotent matrix;invertible matrix

References

  1. P. Ara, Strongly $\pi$-regular rings have stable range one, Proc. Amer. Math. Soc. 124 (1996), no. 11, 3293-3298
  2. P. Ara, K. R. Goodearl, K. C. O'Meara, and E. Pardo, Diagonalization of ma- trices over regular rings, Linear Algebra Appl. 265 (1997), 147-163 https://doi.org/10.1016/S0024-3795(96)00596-4
  3. J. J. Carmona, J. Cuf and P. Menal, On the unit 1-stable rank of rings of analytic functions, Publ. Mat. 36 (1992), no. 2A, 439-447 https://doi.org/10.5565/PUBLMAT_362A92_08
  4. H. Chen, Extensions of rings with many units, Comm. Algebra 31 (2003), no. 5, 2403-2416 https://doi.org/10.1081/AGB-120019003
  5. K. R. Goodearl, von Neumann regular rings, second ed., Krieger, Malabar, Fl., 1991
  6. M. Henriksen, On a class of regular rings that are elementary divisor rings, Arch. Math.(Basel) 24 (1973), 133-141 https://doi.org/10.1007/BF01228189
  7. P. Menal and J. Moncasi, Lifting units in self-injective rings and an index theory for Rickart C$^{\ast}$-algebras, Pacific J. Math. 126 (1987), no. 2, 295-329 https://doi.org/10.2140/pjm.1987.126.295
  8. A. A. Klein, The sum of nil one-sided ideals of bounded index of a ring, Israel J. Math. 88 (1994), no. 1-3, 25-30 https://doi.org/10.1007/BF02937505
  9. K. R. Nagarajan, M. P. Devasahayam and T. Soundararajan, Products of three triangular matrices over commutative rings, Linear Algebra Appl. 348 (2002), 1-6 https://doi.org/10.1016/S0024-3795(01)00453-0
  10. L. N. Vaseretein and E. Wheland, Commutators and companion matrices over rings of stable rank 1, Linear Algebra Appl. 142 (1990), 263-277 https://doi.org/10.1016/0024-3795(90)90270-M
  11. W. K. Nicholson, Strongly clean rings and Fitting's lemma, Comm. Algebra 27 (1999), no. 8, 3583-3592 https://doi.org/10.1080/00927879908826649
  12. H. Chen, Units, idempotents, and stable range conditions, Comm. Algebra 29 (2001), no. 2, 703-717 https://doi.org/10.1081/AGB-100001535
  13. K. R. Nagarajan, M. P. Devasahayam and T. Soundararajan, Products of three triangular matrices, Linear Algeb. Appl. 292 (1999), no. 1-3, 61-71 https://doi.org/10.1016/S0024-3795(99)00003-8
  14. M. J. Canfell, Completion of diagrams by automorphisms and Bass' first stable range condition, J. Algebra 176 (1995), no. 2, 480-503 https://doi.org/10.1006/jabr.1995.1255
  15. K. R. Goodearl, von Neumann regular rings, Pitman, London, San Francisco, Melbourne, 1979
  16. H. Chen, Exchange rings with Artinian primitive factors, Algebr. Represent. Theory 2 (1999), no. 2, 201-207 https://doi.org/10.1023/A:1009927211591
  17. H. Chen, Exchange rings having stable range one, Int. J. Math. Math. Sci. 25 (2001), no. 12, 763-770 https://doi.org/10.1155/S016117120100552X